# SDR SIMA20160419001

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 14,686 hours, 10,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 13314
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHTS WON’T GO OFF.  R & R NR 4 EPSU BATTERY PACK IAW AMM 33-51-17.  OPERATIONS CHECK IS GOOD.  EMER LIGHTING BATTERY PN 2013-1A & SN 108104.
